# SDR USAAF01042

- Difficulty date: July 4, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N890US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11365
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE OVERWING EXIT LIGHTS DO NOT ILLUMINATE WHEN THE LANDING GEAR IS DOWN.  MAINTENANCE RESET CIRCUIT BREAKER 17G.  OPERATIONALLY CHECK OK.  (M)
